Resonant Frequencies of TE0mn modes in multilayered resonators containing uniaxial anisotropic dielectrics with complex shapes
Autor: | Krzysztof Derzakowski |
---|---|
Jazyk: | angličtina |
Rok vydání: | 2024 |
Předmět: | |
Zdroj: | International Journal of Electronics and Telecommunications, Vol vol. 70, Iss No 3, Pp 683-690 (2024) |
Druh dokumentu: | article |
ISSN: | 2081-8491 2300-1933 |
DOI: | 10.24425/ijet.2024.149597 |
Popis: | The method of evaluating the resonant frequencies of multilayered resonator containing uniaxial anisotropic dielectrics is presented. The detailed solution of Maxwell's equations for such a structure by means of the radial modes matching method for TE0mn modes is given. The results of calculations using developed and launched computer program are given. Results of calculations are compared with those obtained by other method using CST simulator. These results are in close agreement, which proves the correctness of the method. The developed solution, and the software program can be used to measure the tensor permittivity of dielectrics. |
Databáze: | Directory of Open Access Journals |
Externí odkaz: |